# SDR ENHA201912190001

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N4107Q
- Make and model: Piper PA-31-350
- Aircraft serial: 318253008
- Aircraft time: 10,772 hours
- Engine: Lyc TIO540J2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH MLG RED LIGHT ON WHEN GEAR SUPPOSED TO BE DOWN.  CYCLED GEAR, PUMPED GEAR DOWN, ACTIVATED NITROGEN BOTTLE TO BLOW DOWN.  NO CHANGE.  VISUAL CONFIRMATION GEAR WAS DOWN AND A/C LANDED.
